arrow
Volume 5, Number 3
Previous Issue Next Issue

Sarp Adali

10.4208/eajam.130814.250515a

East Asian J. Appl. Math., 5 (2015), pp. 209-221.

Preview Purchase PDF 288 13371 Abstract

Jie Miao & Xu Yang

10.4208/eajam.221214.240415a

East Asian J. Appl. Math., 5 (2015), pp. 222-237.

Preview Purchase PDF 279 13321 Abstract

Chun-Hsien Li & Ren-Chuen Chen

10.4208/eajam.300115.140715a

East Asian J. Appl. Math., 5 (2015), pp. 238-255.

Preview Purchase PDF 298 13405 Abstract

Huanhe Dong, Kun Zhao, Hongwei Yang & Yuqing Li

10.4208/eajam.110215.010815a

East Asian J. Appl. Math., 5 (2015), pp. 256-272.

Preview Purchase PDF 277 13087 Abstract

Zhousheng Ruan, Jerry Zhijian Yang & Xiliang Lu

10.4208/eajam.310315.030715a

East Asian J. Appl. Math., 5 (2015), pp. 273-300.

Preview Purchase PDF 249 12923 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard